# SDR CA010628054

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 727243
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Key
- Part number: 211473
- Condition: Missing
- Location: Brake Assy
- Part time: 165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SERVICE CHECK INSPECTION NR 2 MAIN GEAR BRAKE ASSY, PISTON HOUSING FOUND DAMAGED BEYOND LIMITS DUE TO NR 2 MAIN WHEEL ASSY. MISSING A BRAKE KEY. NR 2 MAIN GEAR BRAKE ASSY AND NR 2 MAIN WHEEL ASSY REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL. NO FURTHER DEFECTS NOTED IN THE LAST FIVE FLIGHT LEGS.
